# SDR SWAA2023121417764

- Difficulty date: November 3, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN NO.6 RH STOW BIN EMERGENCY LIGHT LENS IS LOOSE.<[01] REINSTALLED PASSENGER CABIN NO.6 RH STOW BIN EMERGENCY LIGHT LENS IAW AMM 33-51-03-960-802.;[02] VERIFIED CORRECTIVE ACTION 1. VERIFIED MEASUREMENT TABLE. JOB COMPLETE.
